Commutator and self-commutator approximants II
Maher P.J.
Filomat, 2010 24(4):1-7
Details  Full text ( 162 KB)  DOI:10.2298/FIL1004001M
Some properties of K-contact Riemannian manifolds admitting a semi-symmetric non-metric connection
Jaiswal J.P., Ojha R.H.
Filomat, 2010 24(4):9-16
Details  Cross Ref cited by(1)  Full text ( 144 KB)  DOI:10.2298/FIL1004009J
On the existence of solutions for non-linear functional integral equation
El-Abd E.M.
Filomat, 2010 24(4):17-23
Details  Full text ( 150 KB)  DOI:10.2298/FIL1004017A
Some counterexamples related to the theory of HQC mappings
Božin Vladimir, Mateljević Miodrag
Filomat, 2010 24(4):25-34
Details  Cross Ref cited by(2)  Full text ( 181 KB)  DOI:10.2298/FIL1004025B
On the generalized Riesz B-difference sequence spaces
Başarir Metin
Filomat, 2010 24(4):35-52
Details  Cross Ref cited by(8)  Full text ( 242 KB)  DOI:10.2298/FIL1004035B
Some properties of hyperspaces of Čech closure spaces with Vietoris-like topologies
Andrijević Dimitrije, Jelić Milena, Mršević Mila
Filomat, 2010 24(4):53-61
Details  Cross Ref cited by(1)  Full text ( 184 KB)  DOI:10.2298/FIL1004053A
(Strong) weak exhaustiveness and (strong uniform) continuity
Caserta Agata, Di Maio Giuseppe, Holá L'ubica
Filomat, 2010 24(4):63-75
Details  Cross Ref cited by(1)  Full text ( 216 KB)  DOI:10.2298/FIL1004063C
Bands of λ-simple semigroups
Bogdanović Stojan, Popović Žarko, Ćirić Miroslav
Filomat, 2010 24(4):77-85
Details  Full text ( 183 KB)  DOI:10.2298/FIL1004077B
Properties of I-submaximal ideal topological spaces
Ekici Erdal, Noiri Takashi
Filomat, 2010 24(4):87-94
Details  Full text ( 140 KB)  DOI:10.2298/FIL1004087E
Degree distance of unicyclic graphs
Du Zhibin, Zhou Bo
Filomat, 2010 24(4):95-120
Details  Cross Ref cited by(3)  Full text ( 273 KB)  DOI:10.2298/FIL1004095D
A remarkable equality referring to spline functions in Hilbert spaces
Branga A., Acu M.
Filomat, 2010 24(4):121-127
Details  Full text ( 134 KB)  DOI:10.2298/FIL1004121B
Gδ-Blumberg spaces
Ahmadi Zand M.R.
Filomat, 2010 24(4):129-136
Details  Full text ( 180 KB)  DOI:10.2298/FIL1004129A
New integrability conditions of derivational equations of a submanifold in a generalized Riemannian space
Minčić Svetislav M., Velimirović Ljubica S., Stanković Mića S.
Filomat, 2010 24(4):137-146
Details  Cross Ref cited by(1)  Full text ( 180 KB)  DOI:10.2298/FIL1004137M